It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Fosamax causing back spasms?

Fosamax causing back spasms?

[ Back to Messages ]

Message

Posted by Brent on October 20, 1999 at 00:21:45:

My mom (who is 57) was recently diagnosed with Osteoporosis. Her doctor prescribed Fosamax as the most effective treatment currently available. But since she has begun taking Fosamax, she has been experiencing occasional back spasms that are very crippling. She never had a problem of this kind before taking Fosamax so she strongly suspects a connection. She is wondering if anyone else taking Fosamax has had similar problems? Thanks!

Regards, Brent


Follow Ups




All times are GMT -7. The time now is 04:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!